# SDR FDEA201712033342

- Difficulty date: December 3, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fillet
- Part number: AJC74704
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE; RH HORIZONTAL AFT FILLET AJC7470-4 HAS NUMEROUS   MISSING/LOOSE FASTENERS.  REMOVED AND REPLACED NUMEROUS  LOOSE/MISSING FASTENERSAND NUTPLATES ON JPF,   STEPS 1 & 2
